본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Journal of the Korean Mathematical Society = 대한수학회지 v.44 no.4, 2007년, pp.941 - 947   피인용횟수: 1

A LIOUVILLE TYPE THEOREM FOR HARMONIC MORPHISMS

Jung, Seoung-Dal   (DEPARTMENT OF MATHEMATICS CHEJU NATIONAL UNIVERSITYUU0001165  ); Liu, Huili   (DEPARTMENT OF MATHEMATICS NORTHEASTERN UNIVERSITY  ); Moon, Dong-Joo   (DEPARTMENT OF MATHEMATICS CHEJU NATIONAL UNIVERSITYUU0001165  );
  • 초록

    Let M be a complete Riemannian manifold and let N be a Riemannian manifold of nonpositive scalar curvature. Let ${\mu}0$ be the least eigenvalue of the Laplacian acting on $L^2-functions$ on M. We show that if $Ric^M{\ge}-{\mu}0$ at all $x{\in}M$ and either $Ric^M>-{\mu}0$ at some point x0 or Vol(M) is infinite, then every harmonic morphism ${\phi}:M{\to}N$ of finite energy is constant.


  • 주제어

    harmonic map .   harmonic morphism.  

  • 참고문헌 (11)

    1. P. Berard, A note on Bochner type theorems for complete manifolds, Manuscripta Math. 69 (1990), no. 3, 261-266 
    2. G. Choi and G. Yun, A theorem of Liouville type for harmonic morphisms, Geom. Dedicata 84 (2001), 179-182 
    3. J. Eells and L. Lemaire, A report on harmonic maps, Bull. London Math. Soc. 10 (1978), no. 1, 1-68 
    4. B. Fuglede, Harmonic morphisms between Riemannian manifolds, Ann. Inst. Fourier (Grenoble) 28 (1978), no. 2, 107-144 
    5. S. D. Jung, Harmonic maps of complete Riemannian manifolds, Nihonkai Math. J. 8 (1997), no. 2, 147-154 
    6. A. Kasue and T. Washio, Growth of equivariant harmonic maps and harmonic morphisms, Osaka J. Math. 27 (1990), no. 4, 899-928 
    7. N. Nakauchi, A Liouville type theorem for p-harmonic maps, Osaka J. Math. 35 (1998), no. 2, 303-312 
    8. R. Schoen and S. T. Yau, Harmonic maps and the topology of stable hypersurfaces and manifolds of nonnegative Ricci curvature, Comm. Math. Helv. 51 (1976), no. 3, 333-341 
    9. H. Wu, The Bochner technique in differential geometry, Math. Rep. 3 (1988), no. 2, 289-538 
    10. S. T. Yau, Harmonic functions on complete Riemannian manifolds, Comm. Pure Appl. Math. 28 (1975), no. 7, 201-228 
    11. S. T. Yau, Some function-theoretic properties of complete Riemannian manifold and their applications to geometry, Indiana Univ. Math. J. 25 (1976), 659-670 
  • 이 논문을 인용한 문헌 (1)

    1. 2014. "" Communications of the Korean Mathematical Society = 대한수학회논문집, 29(1): 155~161     

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기